# SDR SWAA2012071605814

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 31,164 hours, 21,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Part number: 3952273
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT UPPER LATCH BAR OUT OF ADJUST.  ADJUSTED BAR ASSY IAW MM.
